zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Liouville type theorems for integral equations and integral systems. (English) Zbl 1262.45004

The author establishes some Liouville type theorems for positive solutions of integral equations and integral systems in N such as

u(x)= N 1 |x-y| N-α f(u(y))dy,x N ,

and

u(x)= N 1 |x-y| N-α f(u(y),v(y))dy,x N ,v(x)= R N 1 |x-y| N-α g(u(y),v(y))dy,x N ,

where N2, 0<α<N.

The method of moving planes is used as the main technique.

MSC:
45G05Singular nonlinear integral equations
45G15Systems of nonlinear integral equations
45M20Positive solutions of integral equations
References:
[1]Berestycki H., Caffarelli L.A., Nireberg L.: Further qualitative properties for elliptic equations in unbounded domains. Ann. Norm. Super. Pisa. Cl. 1(Sci. 25), 69–94 (1997)
[2]Bianchi G.: Nonexistence of positive solutions to semilinear elliptic equations on R N or $${RN̂_+}$$ through the method of moving planes. Commun. Partial Differ. Equ. 22, 1671–1690 (1997) · Zbl 0910.35048 · doi:10.1080/03605309708821315
[3]Caffarelli L., Gidas B., Spruck J.: Asymptotic symmetry and local behaviour of semilinear elliptic equations with critical Sobolev growth. Commun. Pure Appl. Math. XLII, 271–297 (1989) · Zbl 0702.35085 · doi:10.1002/cpa.3160420304
[4]Chen W., Li C.: Classification of solutions of some nonlinear elliptic equations. Duke Math. J. 63, 615–622 (1991) · Zbl 0768.35025 · doi:10.1215/S0012-7094-91-06325-8
[5]Chen W., Li C.: An integral system and the Lane-Emdem conjecture. Discret. Contin. Dyn. Syst. 24, 1167–1184 (2009) · Zbl 1176.35067 · doi:10.3934/dcds.2009.24.1167
[6]Chen W., Li C.: Classification of positive solutions for nonlinear differential and integral systems with critical exponents. Acta Mathematica Scientia 29, 949–960 (2009) · Zbl 1212.35103 · doi:10.1016/S0252-9602(09)60079-5
[7]Chen, W., Li, C.: Methods on Nonlinear Elliptic Equations, AIMS Book Series, vol. 4 (2010)
[8]Chen W., Li C.: Radial symmetry of solutions for some integral systems of Wolff type. Discret. Contin. Dyn. Syst. 30, 1083–1093 (2011) · Zbl 1221.45006 · doi:10.3934/dcds.2011.30.1083
[9]Chen W., Li C., Biao O.: Classification of solutions for an integral equation. Commun. Pure Appl. Math. LIX, 330–343 (2006) · Zbl 1093.45001 · doi:10.1002/cpa.20116
[10]Chen W., Li C., Biao O.: Classification of solutions for a system of integral equations. Commun. Partial Differ. Equ. 30, 59–65 (2005) · Zbl 1073.45005 · doi:10.1081/PDE-200044445
[11]Damascelli L., Gladiali F.: Some nonexistence results for positive solutions of elliptic equations in unbounded domains. Rev. Mat. Iberoamericana 20, 67–86 (2004)
[12]De Figueiredo D.G., Felmer P.L.: A liouville type theorem for Elliptic systems. Ann. Scuola Norm. Super. Pisa Cl. Sci. 21, 387–397 (1994)
[13]De Figueiredo D.G., Sirakov B.: Liouville type theorems, monotonicity results and a priori bounds for positive solutions of elliptic systems. Math. Ann. 333, 231–260 (2005) · Zbl 1165.35360 · doi:10.1007/s00208-005-0639-1
[14]Gidas B., Spruk J.: Global and local behavior of positive solutions of nonlinear elliptic equations. Commun. Pure Appl. Math. 24, 525–598 (1981) · Zbl 0465.35003 · doi:10.1002/cpa.3160340406
[15]Gidas B., Ni W., Nirenberg L.: Symmetry and related properties via maximum principle. Commun. Math. Phys. 68, 525–598 (1979)
[16]Guo Y., Liu J.: Liouville type theorems for positive solutions of elliptic system in R N . Commun. Partial Differ. Equ. 33, 263–284 (2008) · Zbl 1139.35305 · doi:10.1080/03605300701257476
[17]Hang F., Wang X., Yan X.: An integral equation in conformal geometry. Ann. Inst. H. Poincare Anal. Non Lineaire 26, 1–21 (2009) · Zbl 1154.45004 · doi:10.1016/j.anihpc.2007.03.006
[18]Jin C., Li C.: Symmetry of solutions to some systems of integral equations. Proc. Am. Math. Soc. 134, 1661–1670 (2006) · Zbl 1156.45300 · doi:10.1090/S0002-9939-05-08411-X
[19]Li C., Ma L.: Uniqueness of positive bound states to Shrödinger systems with critical exponents. SIAM J. Math. Anal. 40, 1049–1057 (2008) · Zbl 1167.35347 · doi:10.1137/080712301
[20]Li Y.: Remarks on some conformally invariant integral equations: the method of moving spheres. J. Eur. Math. Soc. 6, 153–180 (2004) · Zbl 1075.45006 · doi:10.4171/JEMS/6
[21]Lieb E.: Sharp Constants in the Hardy-Littlewood-Sobolev inequalities. Ann. Math. 118, 349–374 (1983) · Zbl 0527.42011 · doi:10.2307/2007032
[22]Ma L., Chen D.: A Liouville type theorem for an integral system. Comm. Pure Appl. Anal. 5, 855–859 (2006) · Zbl 1134.45007 · doi:10.3934/cpaa.2006.5.855
[23]Ma L., Chen D.: Radial symmetry and monotonicity results for an integral equation. J. Math. Anal. Appl. 2, 943–949 (2008)
[24]Ma L., Chen D.: Radial symmetry and uniqueness of non-negative solutions to an integral system. Math. Comput. Model. 49, 379–385 (2009) · Zbl 1165.35372 · doi:10.1016/j.mcm.2008.06.010
[25]Ma C., Chen W., Li C.: Regularity of solutions for an integral system of Wolff type. Adv. Math. 226, 2676–2699 (2011) · Zbl 1209.45006 · doi:10.1016/j.aim.2010.07.020
[26]Ma L., Zhao L.: Classification of positive solitary solutions of the nonlinear Choquard equation. Arch. Ration. Mech. Anal. 2, 455–467 (2010) · Zbl 1185.35260 · doi:10.1007/s00205-008-0208-3
[27]Mitidieri E.: Non-existence of positive solutions of semilinear systems in R N . Differ. Integral Equ. 9, 465–479 (1996)
[28]Ni W.M., Serrin J.: Non-existence theorems for quasilinear partial differential equations. Rend. Circ. Mat. Palermo, Suppl. 8, 171–185 (1985)
[29]Serrin J., Zou H.: Non-existence of positive solutions of Lane-Emden system. Differ. Int. Eq. 9, 635–653 (1996)
[30]Serrin J., Zou H.: Existence of positive solutions of Lane-Emden system. Atti Sem. Mat. Fis. Univ. Modena. Sippl. 46, 369–380 (1998)
[31]Serrin J., Zou H.: The existence of positive entire solutions of elliptic Hamiltonian system. Commun. Partial Differ. Equ. 23, 577–599 (1998)
[32]Souplet P.: The proof of the Lane-Emden conjecture in four space dimensions. Adv. Math. 221, 1409–1437 (2009) · Zbl 1171.35035 · doi:10.1016/j.aim.2009.02.014
[33]Terracini S.: Symmetry properties of positives solutions to some elliptic equations with nonlinear boundary conditions. Differ. Integral Equ. 8, 1911–1922 (1995)
[34]Terracini S.: On positive entire solutions to a class of equations with a singular coefficient and critical exponent. Adv. Differ. Equ. 1, 241–264 (1996)